Turkish Journal of Science
Journal license

Journal

Turkish Journal of Science


Volume
& Issue

Volume 11, Issue 2


Published
on

October 12, 2026


Pages

83-89


DOI

Article

Affine Asymptotically Nonexpansive Mappings on Finite-Gap Subsets of a Hybrid Sequence Space

Check for updates


Authors

Veysel Nezir Affiliation:
Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars, Turkiye
ORCID: 0000-0001-9640-8526
and Nizami Mustafa Affiliation:
Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars, Turkiye
ORCID: 0000-0002-2758-0274


Abstract

We investigate fixed points of affine mappings on a class of explicitly constructed probability simplices in a nonreflexive hybrid sequence space. The simplices are generated by a bounded coefficient profile whose minimum is attained at finitely many indices and is separated from all remaining values by a positive gap. A diagonal isometry transfers the problem to the space of absolutely summable sequences, where coordinatewise limits of approximate fixed point sequences can lose mass. We derive a coercive distance estimate that confines any lost mass to the finite set of minimum-weight coordinates. This estimate shows that a suitable orbit approaches a compact minimizing simplex and is therefore relatively compact. The closed convex hull of that orbit is compact and invariant, so a fixed point follows from Schauder's theorem. We also obtain a quantitative stability result that controls the distance to the minimizing simplex through the excess asymptotic radius. The proof does not assume that the ambient space has the fixed point property and keeps the conclusion restricted to the displayed finite-gap subsets.


Keywords

Köthe--Toeplitz duality, probability simplex, coefficient geometry, compactness argument, nonreflexive Banach space, asymptotic regularity


Citation

Nezir, V. & Mustafa, N. (2026). Affine asymptotically nonexpansive mappings on finite-gap subsets of a hybrid sequence space. Turkish Journal of Science, 11(2), 83–89. https://doi.org/10.66833/TJOS-2026-0009

Published by: Engineering Journals

Engineering Journals Logo